MathSciNet Relay Station
MathSciNet bibliographic data
MR805969 (87b:35105) 35L65 (76N10)
Sever, Michael Existence in the large for Riemann problems for systems of conservation laws. Trans. Amer. Math. Soc. 292 (1985), no. 1, 375–381.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement